# SDR AALA20140824004

- Difficulty date: August 23, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 94,804 hours, 14,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024092007
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMER LIGHT FWD OVERWING EXIT DOOR MISSING LENS.  REPLACED LENS FOR RT SIDE EMER LIGHT FWD OVERWING EXIT DOOR.  OPERATIONS CHECKED NORMAL.
